# SDR HEEA109566

- Difficulty date: May 31, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Aircraft time: 8,118 hours
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: 285
- Condition: Noisy
- Location: Nr 2
- Part time: 15,136 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISE WAS HEARD FROM ENGINE COMPARTMENT, SEVERAL SECONDS LATER, NR 2 GENERATOR LIGHT CAME ON, NR 2 ENGINE N2 NEEDLES WENT TO ZERO ON BOTH SIDES.  PERFORMED NORMAL LANDING.  MAINTENANCE REPLACED THE NR 2 ENGINE STARTER GENERATOR.
